# SDR SWAA2025063085266

- Difficulty date: June 24, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 26,459 hours, 13,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT EMERGENCY EXIT LIGHT BATTERY PACKS M1672 STATION 952 AND M1673 STATION 952.<[01] REMOVED AND INSTALLED NEW PASSENGER CABIN AFT EMERGENCY EXIT LIGHT BATTERY PACKS M1672 STATION 952 AND M1673 STATION 952,  AMM 33-51-06-960-805.
